Vol. 16, No. 2, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A branching law for the symplectic groups

Willard Miller, Jr.

Vol. 16 (1966), No. 2, 341–346
Abstract

A “branching law” is derived for the irreducible tensor representations of the symplectic groups, and a relation is given between this law and the representation theory of the general linear groups.

Mathematical Subject Classification
Primary: 22.57
Milestones
Received: 8 May 1964
Published: 1 February 1966
Authors
Willard Miller, Jr.